# SDR UIEA2019070604687

- Difficulty date: July 6, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,798 hours, 18,578 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: 876CP
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB FWD EQPT OVHT MESSAGE ( REPLACED L PACK TEMP CTR VALVE. CKS GOOD PER AMM 21-51-12 )
